Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 55, NWS Melbourne, FL

May 25, 2024Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 25, 2024, 8:40 PM EDT for Volusia County, Florida. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2024, 8:40 PM EDT (00:40 UTC)
Expired
May 25, 2024, 9:15 PM EDT
In force
35 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Volusia County, FL

The radar

The Melbourne radar (KMLB), 102 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 8:45 PM EDTTSTM WND GST 523 Ssw Ponce Inlet, FLThe New Smyrna Beach Municipal Airport (KEVB) reported a wind gust of 45 KT/52 MPH from the west.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
255 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted.

023 
WUUS52 KMLB 260040
SVRMLB
FLC127-260115-
/O.NEW.KMLB.SV.W.0055.240526T0040Z-240526T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
840 PM EDT Sat May 25 2024

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  East central Volusia County in east central Florida...

* Until 915 PM EDT.

* At 840 PM EDT, a severe thunderstorm was located over New Smyrna
  Beach, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Port Orange, New Smyrna Beach, Edgewater, Oak Hill, and Bethune
  Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2910 8090 2895 8079 2885 8082 2895 8103
      2909 8101
TIME...MOT...LOC 0040Z 278DEG 14KT 2902 8095 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Fehling
2 follow-up statements
720 
WWUS52 KMLB 260052
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
852 PM EDT Sat May 25 2024

FLC127-260115-
/O.CON.KMLB.SV.W.0055.000000T0000Z-240526T0115Z/
Volusia FL-
852 PM EDT Sat May 25 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EAST CENTRAL VOLUSIA COUNTY...

At 852 PM EDT, a severe thunderstorm was located near Edgewater,
moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
New Smyrna Beach, Edgewater, Oak Hill, Bethune Beach, and Apollo
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2895 8079 2885 8082 2893 8095 2907 8097
      2910 8090
TIME...MOT...LOC 0052Z 278DEG 14KT 2901 8090 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Fehling
968 
WWUS52 KMLB 260111
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
911 PM EDT Sat May 25 2024

FLC127-260120-
/O.EXP.KMLB.SV.W.0055.000000T0000Z-240526T0115Z/
Volusia FL-
911 PM EDT Sat May 25 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VOLUSIA COUNTY
WILL EXPIRE AT 915 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 2895 8079 2885 8082 2893 8095 2907 8097
      2910 8090
TIME...MOT...LOC 0110Z 278DEG 14KT 2900 8083 

$$

Fehling

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:26 PM EDT, 14 minutes earlier.

Area forecast discussion, May 25, 8:26 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
826 PM EDT Sat May 25 2024

.UPDATE...
Issued at 820 PM EDT Sat May 25 2024

Scattered storms will gradually decrease in coverage and intensity
with loss of daytime heating. However, Martin and St Lucie
counties have not been worked over yet so residual instability and
numerous boundaries lurking there should promote scattered
showers and storms thru 10-11 pm. Otherwise, a quiet overnight is
forecast.

&&

.PREVIOUS DISCUSSION...
Issued at 252 PM EDT Sat May 25 2024

Key Messages:

- Heat concerns continue through the holiday weekend, with highs
  in the 90s and peak heat indices over 100.

- Afternoon storms will be possible today, with frequent lightning
  strikes, gusty winds, heavy downpours, and small hail the
  primary concerns with any storms that develop.

Sunday-Monday...The mid-level ridge axis extending from Mexico
across the Gulf and into the southeastern US is shunted south over
Florida through Monday afternoon, as a broad trough swings across
the CONUS. Increasing subsidence from the ridge and weak high
pressure draped across Florida from the western Atlantic will
cause afternoon highs to soar into the 90s both days for just
about everyone except a few lucky spots on the barrier islands
holding short in the U80s, pushing into the U90s across the
interior, while the usually hotter parts of Okeechobee and
southern Osceola counties flirt with 100 on Monday. Peak afternoon
heat indices will reach between 96-103 Sunday, and 99-104 Monday
(down a bit from previous forecast thanks to slightly lower dew
points, but will need to see if this trend holds). Speaking of
moisture, while PWATs 1.4-1.6" will be similar to today, higher
temperatures will result in lower relative humidity, and
increasing mid-level temperatures will reduce instability,
knocking rain and storm chances down to just 20 pct from the
Treasure Coast to Lake Okeechobee. With the surface ridge to our
south, prevailing westerly flow will slow inland progression of
the east coast sea breeze while accelerating the west coast sea
breeze (which will also help crank those highs up), resulting in
an mostly uneventful collision near or or just east of the Orlando
Metro area Sunday, then a little further east Monday as the
westerly flow finds a few extra miles per hour but remains near or
below 10 mph.

Tuesday-Friday (Modified Previous Discussion)...Mid-level
troughing will dig into the southeastern US on Tuesday into
Wednesday, pushing a weak frontal boundary into Florida. The
boundary will likely stall across central Florida, keeping a
sufficient band of moisture present locally through the remainder
of the forecast period. Diurnal afternoon convection is forecast
to return across east central Florida and continue through the
remainder of the period. The east coast sea breeze will prompt
development of isolated showers and storms as it moves inland,
with the sea breeze collision across the peninsula leading to an
increase in shower and storm coverage each afternoon. The highest
rain chances are forecast on Tuesday afternoon, with PoPs 30 to 50
percent. Wednesday through Friday, rain chances diminish slightly
to around 20 to 40 percent. Shower and storm chances decrease each
evening into the overnight hours. Heat will continue to be a
concern through the long term as temperatures each afternoon
continue to climb into the 90s. Heat indices will continue to
reach over 100 Tuesday and Wednesday, falling to 95 to 100
Thursday and Friday. Overnight lows will remain in the upper 60s
to mid 70s.

&&

.AVIATION...
(00Z TAFs)
Issued at 745 PM EDT Sat May 25 2024

Storms will linger through 02Z or so pushing SE. Have added a
TEMPO for SFB as well as VRB-FPR-SUA for MVFR conds and gusty
winds up to 25 knots. MCO should be done with any CIG/VSBY
reductions but continued the VCTS til 01Z. VFR conditions outside
of convection through the TAF period. Light and variable winds
overnight then W-SW 5-10 KT aft 12Z Sun. Winds turn E 10-14 knots
aft 16Z at coastal terminals behind the sea breeze. Less coverage
of SHRA/TSRA on Sun.

&&

.MARINE...
Issued at 252 PM EDT Sat May 25 2024

Rest of Today-Sunday...Favorable winds and seas today, but
isolated to scattered lightning storms are expected to push
offshore late this afternoon and evening, working eastward across
the waters through the early overnight. Some of these storms could
become strong, capable of gusty winds over 35 kts and locally
higher seas. Generally favorable boating conditions Sunday, with
just a few showers and storms possible across the Treasure Coast
waters. The ridge axis of weak, broad high pressure will remain
south of the local Atlantic waters, producing light SW-WSW in the
overnight and morning, becoming calm and variable at times, that
back to SE-ESE at 10-15 kts in the afternoon after the sea breeze
develops. Seas 1-3 ft.

Monday-Wednesday Modified Previous Discussion)...Generally favorable
boating conditions will continue into the middle of next week.
West-southwest winds will become south-southeast each afternoon
as the east coast sea breeze develops, with wind speeds 5 to 10
knots increasing to 10 to 15 knots each afternoon through the
period. Seas are forecast to remain between 1 to 3 feet. Monday,
drier air present across the Florida peninsula will continue to
limit rain and storm chances, with any development that does
occur likely remaining south of the Cape. Rain chances increase
again on Tuesday and Wednesday across the local Atlantic waters as
a weak front stalls across or just north of the waters, with
showers and storms that develop across the Florida peninsula
moving offshore into the late afternoon and early evening hours.
Activity will diminish into the overnight hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  93  72  94 /  20  10   0  10
MCO  72  97  73  97 /  10  10   0  10
MLB  73  90  74  93 /  30  10  10  10
VRB  71  92  73  94 /  30  10  10  20
LEE  73  95  74  94 /  10  10   0  10
SFB  72  96  74  96 /  10  10   0  10
ORL  73  96  75  97 /  10  10   0  10
FPR  71  92  72  95 /  30  20  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

UPDATE...Kelly
Hazardous weather outlook, May 25, 11:12 AM EDT, 9 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1112 AM EDT Sat May 25 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-260145-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1112 AM EDT Sat May 25 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Isolated to scattered showers and isolated lightning storms will
be possible across east central Florida, driven by the sea breeze
and the sea breeze collision later this afternoon. Any storms that
are able to develop may be capable of producing frequent
lightning strikes, gusty winds 40 to 50 mph, heavy downpours, and
small hail. The Storm Prediction Center has also highlighted
southern Brevard to southern Osceola counties southward in a
Marginal Risk (1/5) for severe weather. Wind gusts in excess of 60
mph and coin-sized hail cannot be ruled out. Activity is forecast
to diminish across the peninsula tonight as showers and storms
move offshore.

.EXCESSIVE HEAT IMPACT...
Afternoon temperatures are forecast to climb into the 90s across
east central Florida, with peak heat indices reaching 98 to 103
across a majority of the interior. If spending extended periods of
time outside today, be sure to take frequent breaks in the shade
or in an air conditioned building and drink plenty of water.

.RIP CURRENT IMPACT...
A Moderate Risk of rip currents will exist at all east central
Florida beaches today. Be sure to swim near a lifeguard and never
enter the ocean alone.

.FIRE WEATHER IMPACT...
Minimum RH values in the 35 to 40 percent range across the
interior could lead to some sensitive fire weather conditions in
spots. While winds are forecast to remain below 15 mph, the east
coast sea breeze or any storms that develop late this afternoon
could lead to sudden changes in wind direction. Additionally, the
heat continues, with afternoon highs in the 90s and peak heat
indices up to 103 possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A limited to elevated risk for excessive heat continues through
the holiday weekend as temperatures climb into the 90s each day
with peak heat indices reaching 100 to 107 degrees.

At least a Moderate risk for dangerous rip currents will exist at
all central Florida Atlantic beaches through the holiday weekend.

Building high pressure and increasing temperatures will promote
sensitive fire conditions across the interior into the weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

Haley/Tollefsen

In the hours before

Special weather statement, May 25, 5:32 PM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Melbourne FL
532 PM EDT Sat May 25 2024

FLZ247-347-447-547-647-747-252200-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Mainland Southern Brevard FL-Inland Southern Brevard FL-
Inland Northern Brevard FL-
532 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BREVARD COUNTY
THROUGH 600 PM EDT...

At 532 PM EDT, Doppler radar was tracking a strong thunderstorm over
Canaveral Groves, or near Port Saint John, moving northeast at 15
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Titusville, Rockledge, Cocoa, Sharpes, and Port Saint John.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2833 8075 2840 8089 2841 8088 2843 8090
      2845 8089 2846 8090 2847 8089 2847 8087
      2849 8088 2851 8088 2851 8091 2852 8091
      2858 8088 2843 8065
TIME...MOT...LOC 2132Z 222DEG 12KT 2844 8085

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Fehling
Special weather statement, May 25, 6:25 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
625 PM EDT Sat May 25 2024

FLZ053-252300-
Osceola FL-
625 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSCEOLA COUNTY
THROUGH 700 PM EDT...

At 624 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Lake Toho, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kissimmee, Intercession City, Celebration, West Lake Toho, and
Poinciana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2832 8159 2835 8154 2835 8140 2820 8125
      2808 8141 2808 8145 2806 8144 2805 8146
      2814 8145 2814 8152 2820 8152 2826 8156
      2826 8157
TIME...MOT...LOC 2224Z 314DEG 12KT 2819 8144

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Fehling
Special weather statement, May 25, 7:19 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
719 PM EDT Sat May 25 2024

FLZ058-259-264-252345-
Okeechobee FL-Inland St. Lucie FL-Inland Martin FL-
719 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ST. LUCIE...
SOUTHEASTERN OKEECHOBEE AND WESTERN MARTIN COUNTIES THROUGH 745 PM
EDT...

At 718 PM EDT, Doppler radar was tracking a strong thunderstorm over
J And S Fish Camp, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Treasure Island, Indiantown, Okeechobee, Four Seasons Estates, and
Taylor Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2711 8066 2716 8071 2721 8081 2719 8084
      2714 8087 2717 8088 2717 8091 2719 8091
      2720 8094 2722 8095 2722 8097 2723 8099
      2730 8100 2730 8103 2734 8105 2735 8104
      2716 8036 2696 8044 2696 8061
TIME...MOT...LOC 2318Z 287DEG 25KT 2709 8063

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Fehling
Special weather statement, May 25, 7:26 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
726 PM EDT Sat May 25 2024

FLZ041-044-046-260000-
Northern Lake County FL-Seminole FL-Inland Volusia FL-
726 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEMINOLE...EAST
CENTRAL LAKE AND CENTRAL VOLUSIA COUNTIES THROUGH 800 PM EDT...

At 726 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake Helen, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Deltona, Sanford, DeLand, Orange City, and Lake Helen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2906 8146 2912 8131 2894 8105 2877 8141
TIME...MOT...LOC 2326Z 329DEG 12KT 2896 8127

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Fehling
Special weather statement, May 25, 7:48 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Melbourne FL
748 PM EDT Sat May 25 2024

FLZ264-260015-
Inland Martin FL-
748 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MARTIN COUNTY
THROUGH 815 PM EDT...

At 748 PM EDT, Doppler radar was tracking a strong thunderstorm near
J And S Fish Camp, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Indiantown, J And S Fish Camp, and Port Mayaca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2700 8062 2708 8066 2711 8066 2712 8068
      2719 8068 2705 8040 2696 8044 2696 8061
TIME...MOT...LOC 2348Z 298DEG 12KT 2706 8062

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Fehling
Special weather statement, May 25, 8:31 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
831 PM EDT Sat May 25 2024

FLZ041-141-260100-
Coastal Volusia FL-Inland Volusia FL-
831 PM EDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL VOLUSIA COUNTY
THROUGH 900 PM EDT...

At 831 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Smyrna Beach, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Port Orange, New Smyrna Beach, Edgewater, Oak Hill, and Bethune
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2909 8090 2892 8077 2887 8078 2896 8109
      2912 8106 2912 8091
TIME...MOT...LOC 0031Z 277DEG 14KT 2904 8101

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Fehling

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:31 PM EDTSpecial Weather StatementMLBVolusia29 min
May 25, 8:35 PM EDTSpecial Marine WarningMLB55 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.